# SDR AALA20171130018

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 15,680 hours, 6,385 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: F04680
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AT 211 KIAS ON DECENT FLAPS AT 1. WHEN SELECTED TO 5 FLAP INDICATION STOPPED AT 2.  AN EMERGENCY WAS DECLARED AND THE FLIGHT ENTERED HOLDING SOUTH OF THE FIELD TO CONFIGURE FOR LANDING.  THE CREW RAN THE CHECKLIST, AND LANDED FLAPS 2 WITHOUT INCIDENT ON THE NEXT APPROACH.  MAINTENANCE REPLACED FSEU PER AMM27-51-01. OPS CHECK GOOD.
